# SDR AALA202010309036

- Difficulty date: October 28, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 69,679 hours, 31,758 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A7174
- Condition: No Test
- Location: R4 Door
- Part time: 64,217 hours, 26,741 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R4 DOOR SLIDE FAULT UPON TEST OF EMERGENCY LIGHTS AFTERLEFT OVERWING SLIDE CHANGE.  REPLACED R4 SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER TASK CARD 26L00025010.
